# SDR BHKA20160506003

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N118FN
- Make and model: Lear 35A
- Aircraft serial: 118
- Aircraft time: 17,516 hours, 11,812 cycles
- Engine: Garrtt TFE73122B
- Engine time: 17,152 hours, 9,689 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 74407235
- Condition: Worn
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

CLIMBING THROUGH 18000FT MSL, THE ACFT HAD RT NR 2 FIRE PULL & MSTR WARNING LIGHTS ILLUMINATED.  THE PIC RETARDED THE RIGHT THRUST LEVER TO IDLE & THE FIRE PULL LIGHT EXTINGUISHED ALMOST IMMEDIATELY.  THE CREW TERMINATED THE MISSION & RETURNED.  DECLARED AN EMER & CONDUCTED AN UNEVENTFUL LANDING AT HOME FIELD.  MX FOUND A WORN FIRE LOOP SENSOR ELEMENT & A LEAKING N1 MONOPOLE GASKET, BOTH WERE REPLACED & THE ACFT WAS RETURNED TO SERVICE ON 5 31 16.  THE ACFT FLEW WITH NO DISCREPANCIES ON 6 1 16.
